High-order asymptotic expansions for robust tests

De Rossi, François-Xavier; Gatto, Riccardo (2001). High-order asymptotic expansions for robust tests. Biometrika, 88(4), pp. 1153-1168. Oxford University Press 10.1093/biomet/88.4.1153

[img]
Preview
Text
881153.pdf - Published Version
Available under License Publisher holds Copyright.

Download (200kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Gatto, Riccardo

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

0006-3444

Publisher:

Oxford University Press

Language:

English

Submitter:

Markus Müller

Date Deposited:

02 Oct 2018 09:59

Last Modified:

22 Oct 2019 18:29

Publisher DOI:

10.1093/biomet/88.4.1153

BORIS DOI:

10.7892/boris.115868

URI:

https://boris.unibe.ch/id/eprint/115868

Actions (login required)

Edit item Edit item
Provide Feedback